Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 176 found articles
 
 
  Algebra properties for Sobolev spaces — applications to semilinear PDEs on manifolds
 
 
Title: Algebra properties for Sobolev spaces — applications to semilinear PDEs on manifolds
Author: Badr, Nadine
Bernicot, Frédéric
Russ, Emmanuel
Appeared in: Journal d'analyse mathématique
Paging: Volume 118 (2012) nr. 2 pages 509-544
Year: 2012
Contents:
Publisher: The Hebrew University Magnes Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 176 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands